# SDR C2XA01BT125

- Difficulty date: July 5, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 28,369 hours, 32,090 cycles
- System (JASC): 2540 · Lavatories
- Part: Wire
- Condition: Chafed
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO2942, CREW REPORTED BURNING SMELL COMING FROM LAV AREA.  MAINTENANCE FOUND AND REPAIRED CHAFED WIRE AT LAV OVERHEAD SPEAKER IAW ATR 42 WIRING MANUAL CHAPTER 20.  OPS CHECKED GOOD.
